RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 343–347 (Mi de2685)  

Partial Differential Equations

The normal solvability of the Dirichlet problem for a certain degenerate elliptic system

R. M. Sharipova

T. G. Shevchenko Dushanbe State Pedagogical Institute

Full text: PDF file (395 kB)

Bibliographic databases:
UDC: 517.946
Received: 08.07.1974

Citation: R. M. Sharipova, “The normal solvability of the Dirichlet problem for a certain degenerate elliptic system”, Differ. Uravn., 12:2 (1976), 343–347

Citation in format AMSBIB
\Bibitem{Sha76}
\by R.~M.~Sharipova
\paper The normal solvability of the Dirichlet problem for a certain degenerate elliptic system
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 343--347
\mathnet{http://mi.mathnet.ru/de2685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487013}
\zmath{https://zbmath.org/?q=an:0323.35035}


Linking options:
  • http://mi.mathnet.ru/eng/de2685
  • http://mi.mathnet.ru/eng/de/v12/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020